MAUDE Adverse Event Report: ACCESS VASCULAR, INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR, INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-142S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the lot history record for lot #03042101, including lot release test data, was performed, which did not reveal any anomalies that could be attributed to the reported issue.
 
Event or Problem Description
It was reported that during the patient's third visit: "patient had the following: left brachial veins-acute thrombus, picc line: partial compression:normal phasic flow.Left ulnar veins: acute thrombus, picc line: no compression left basilic veins: upper arm, acute thrombus, picc line, no compression left cephalic vein: upper arm, acute thrombus: no compression left cephalic vein: forearm: acute thrombus: no compression [the physician] was notified the same day as event.[the physician] verified results.Patient was placed on anticoagulation by attending.Patient is asymptomatic.".

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR, INC.
175 middlesex turnpike
suite 1a
bedford MA 01730 1459
Manufacturer (Section G)
ACCESS VASCULAR, INC.
175 middlesex turnpike
suite 1a
bedford MA 01730 1459
Manufacturer Contact
kenneth hirakawa
175 middlesex turnpike
suite 1a
bedford, MA 01730-1459
MDR Report Key12933663
Report Number3015060232-2021-00005
Device Sequence Number4906993
Product Code LJS
UDI-Device Identifier00862559000425
UDI-Public(01)00862559000425(17)211216(10)03042101
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2021
Device Model NumberPICC-142S
Device Catalogue NumberPICC-142S
Device Lot Number03042101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown